NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Wednesday, September 3, 2014
Actonel side effects
I have been taking actonel since Nov and have experienced constipation since the beginning. I have tried eating prunes and taking metamucil. My normal bowel movement were 3-4 times a week but now it`s almost impossible for me to have a normal bowel movement. I have been taking a diarectic about every three weeks but can`t deal with the bloating and the gas. I am going to discontinue the actonel and see if things go back to normal and if not will see my doctor to see if I now have a more serious problem. Do you have any advice for me?
Your current plan is a good one. Did you change your calcium intake in November as well? Sometimes the calcium causes constipation problems for people.
Margery Gass, MD
Formely, Professor, Clinical Obstetrics & Gynecology
College of Medicine
University of Cincinnati